Alert archive / Montana / Winter Storm Warnings in 2006

Winter Storm Warning 9, NWS Great Falls, MT

March 8, 2006

NWS Great Falls, MT issued this winter storm warning at Mar 8, 2006, 5:00 AM MST. It took effect at Mar 8, 2006, 5:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 8, 2006, 5:00 AM MST (12:00 UTC)
In effect from
Mar 8, 2006, 5:00 PM MST
Expired
Mar 9, 2006, 11:00 AM MST
In force
18 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 081200
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
500 AM MST WED MAR 8 2006

...WINTER STORM EXPECTED TO AFFECT THE ROCKY MOUNTAIN FRONT WITH
THE POTENTIAL FOR HEAVY SNOW AND STRONG WINDS...

.A STRONG AREA OF LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE REGION
WEDNESDAY NIGHT AND THURSDAY. THIS SYSTEM WILL PRODUCE HEAVY SNOW
ALONG THE CONTINENTAL DIVIDE AND OVER THE ROCKY MOUNTAIN FRONT
WEDNESDAY NIGHT. ADDITIONALLY...STRONG WEST WINDS GUSTING TO OVER
50 MPH WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW...AND
FREQUENTLY REDUCE VISIBILITIES TO BELOW ONE QUARTER MILE.
MOTORISTS TRAVELING ON HIGHWAY 2 OVER MARIAS PASS SHOULD BE PREPARED
FOR SNOW COVERED ROADS..STRONG WINDS...AND LOW VISIBILITIES
WEDNESDAY NIGHT THROUGH THURSDAY.

MTZ009-048-082000-
/O.UPG.KTFX.WS.A.0007.060309T0000Z-060309T1800Z/
/O.NEW.KTFX.WS.W.0009.060309T0000Z-060309T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
500 AM MST WED MAR 8 2006

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM MST THURSDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. 

SNOW...HEAVY AT TIMES...IS EXPECTED TO DEVELOP OVER THE ROCKY
MOUNTAIN FRONT WEDNESDAY NIGHT AND CONTINUE INTO THURSDAY. BY
THURSDAY AFTERNOON NEW SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE
POSSIBLE AT LOWER ELEVATIONS...WITH AND 6 TO 10 INCHES IN THE
MOUNTAINS.

ADDITIONALLY...STRONG WEST WINDS WILL CAUSE SIGNIFICANT BLOWING
AND DRIFTING OF SNOW AND FEQUENTLY REDUCE VISIBILITIES BELOW ONE
QUARTER OF A MILE.

A WINTER STORM WARNING MEANS SIGNIFICANT SNOW ACCUMULATIONS...LIMITED
VISIBLITY...AND STRONG WINDS ARE EXPECTED OR OCCURRING. THESE
CONDITIONS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL VERY HAZARDOUS
OR IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
5 follow-up statements
000 
WWUS45 KTFX 081623
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
923 AM MST WED MAR 8 2006

...WINTER STORM EXPECTED TO AFFECT THE MOUNTAINS OF THE ROCKY
MOUNTAIN FRONT WITH HEAVY SNOW AND STRONG WINDS...

.A STRONG AREA OF LOW PRESSURE IS EXPECTED TO MOVE ACROSS THE
REGION TONIGHT AND THURSDAY. THIS SYSTEM WILL PRODUCE HEAVY SNOW
ALONG THE CONTINENTAL DIVIDE AND OVER THE ROCKY MOUNTAIN FRONT
TONIGHT AND TOMORROW MORNING. ADDITIONALLY...STRONG WEST WINDS
GUSTING TO OVER 55 MPH WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING
SNOW...AND FREQUENTLY REDUCE VISIBILITIES TO BELOW ONE QUARTER
MILE. MOTORISTS TRAVELING ON HIGHWAY 2 OVER MARIAS PASS SHOULD BE
PREPARED FOR SNOW COVERED ROADS..STRONG WINDS...AND LOW
VISIBILITIES TONIGHT AND THURSDAY.

MTZ009-048-090500-
/O.CON.KTFX.WS.W.0009.060309T0000Z-060309T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
923 AM MST WED MAR 8 2006

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM MST THURSDAY FOR ELEVATIONS ABOVE 5000 FEET
IN THE ROCKY MOUNTAIN FRONT...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 AM MST THURSDAY FOR ELEVATIONS ABOVE 5000 FEET IN THE ROCKY
MOUNTAIN FRONT.

PERIODS OF SNOW ARE EXPECTED OVER THE ROCKY MOUNTAIN FRONT TODAY.
THE SNOW WILL BECOME MORE WIDESPREAD...AND WILL BE HEAVY AT TIMES
THIS EVENING THROUGH THURSDAY MORNING. BY THURSDAY AFTERNOON NEW
SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE AT LOWER
ELEVATIONS...WITH 6 TO 10 INCHES LIKELY ABOVE 5000 FEET.

ADDITIONALLY...STRONG WEST WINDS GUSTING OVER 55 MPH WILL CAUSE
SIGNIFICANT BLOWING AND DRIFTING OF SNOW...AND FREQUENTLY REDUCE
VISIBILITIES BELOW ONE QUARTER OF A MILE.

A WINTER STORM WARNING MEANS SIGNIFICANT SNOW
ACCUMULATIONS...LIMITED VISIBILITY...AND STRONG WINDS ARE
EXPECTED OR OCCURRING. THESE CONDITIONS WILL MAKE OUTDOOR
ACTIVITIES AND TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS45 KTFX 090448
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
948 PM MST WED MAR 8 2006

...WINTER STORM EXPECTED TO AFFECT THE MOUNTAINS OF THE ROCKY
MOUNTAIN FRONT WITH HEAVY SNOW AND STRONG WINDS...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TONIGHT
AND THURSDAY. THIS SYSTEM WILL PRODUCE HEAVY SNOW ALONG THE
CONTINENTAL DIVIDE AND OVER THE ROCKY MOUNTAIN FRONT FROM TONIGHT
INTO THURSDAY MORNING. ADDITIONALLY...STRONG WEST WINDS GUSTING
TO OVER 55 MPH WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING
SNOW...FREQUENTLY REDUCING VISIBILITIES TO BELOW ONE QUARTER MILE.
MOTORISTS TRAVELING ON HIGHWAY 2 OVER MARIAS PASS SHOULD BE
PREPARED FOR SNOW COVERED ROADS..STRONG WINDS...AND LOW
VISIBILITIES TONIGHT AND THURSDAY.

MTZ009-048-091200-
/O.CON.KTFX.WS.W.0009.000000T0000Z-060309T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
948 PM MST WED MAR 8 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY ABOVE 5000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
THURSDAY. 

SNOW...HEAVY AT TIMES...WILL DEVELOP LATE THIS EVENING AND
CONTINUE THROUGH THURSDAY MORNING. BY THURSDAY AFTERNOON...TOTAL
SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE POSSIBLE AT LOWER
ELEVATIONS...WITH 6 TO 10 INCHES LIKELY ABOVE 5000 FEET.

ADDITIONALLY...STRONG WEST WINDS GUSTING OVER 55 MPH WILL CAUSE
SIGNIFICANT BLOWING AND DRIFTING OF SNOW...FREQUENTLY REDUCING
VISIBILITIES BELOW ONE QUARTER OF A MILE.

A WINTER STORM WARNING MEANS SIGNIFICANT SNOW ACCUMULATIONS...
LIMITED VISIBILITY...AND STRONG WINDS ARE EXPECTED OR OCCURRING.
THESE CONDITIONS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL VERY
HAZARDOUS OR IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS45 KTFX 091212
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
512 AM MST THU MAR 9 2006

...WINTER STORM EXPECTED TO AFFECT THE MOUNTAINS OF THE ROCKY
MOUNTAIN FRONT WITH HEAVY SNOW AND STRONG WINDS...

.A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE ACROSS THE
REGION TODAY AND PRODUCE HEAVY SNOW ALONG THE CONTINENTAL DIVIDE
AND OVER THE ROCKY MOUNTAIN FRONT THROUGH 11 A.M.
ADDITIONALLY...STRONG WEST WINDS GUSTING TO OVER 55 MPH WILL CAUSE
SIGNIFICANT BLOWING AND DRIFTING SNOW...FREQUENTLY REDUCING
VISIBILITIES TO BELOW ONE QUARTER MILE. MOTORISTS TRAVELING ON
HIGHWAY 2 OVER MARIAS PASS SHOULD BE PREPARED FOR SNOW COVERED
ROADS..STRONG WINDS...AND LOW VISIBILITIES THIS MORNING.

MTZ009-048-091800-
/O.CON.KTFX.WS.W.0009.000000T0000Z-060309T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
512 AM MST THU MAR 9 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING. 

SNOW...HEAVY AT TIMES...WILL DEVELOP CONTINUE THROUGH 11 A.M. BY
THURSDAY AFTERNOON...TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE
LIKELY ABOVE 5000 FEET.

ADDITIONALLY...STRONG WEST WINDS GUSTING OVER 55 MPH WILL CAUSE
SIGNIFICANT BLOWING AND DRIFTING SNOW...FREQUENTLY REDUCING
VISIBILITIES BELOW ONE QUARTER OF A MILE.

A WINTER STORM WARNING MEANS SIGNIFICANT SNOW ACCUMULATIONS...
LIMITED VISIBILITY...AND STRONG WINDS ARE EXPECTED OR OCCURRING.
THESE CONDITIONS WILL MAKE OUTDOOR ACTIVITIES AND TRAVEL VERY
HAZARDOUS OR IMPOSSIBLE.

LISTEN TO NOAA WEATHER RADIO...OR YOUR LOCAL MEDIA FOR THE LATEST
UPDATES ON THIS SITUATION.

$$
000 
WWUS45 KTFX 091756
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1056 AM MST THU MAR 9 2006

MTZ009-048-091900-
/O.EXP.KTFX.WS.W.0009.000000T0000Z-060309T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1056 AM MST THU MAR 9 2006

...WINTER STORM WARNING WILL EXPIRE AT 11 AM MST THIS MORNING...

THE WINTER STORM WARNING WILL EXPIRE AT 11 AM MST THIS MORNING.

ALTHOUGH SCATTERED SNOW SHOWERS AND STRONG WINDS WILL STILL AFFECT
THE AREA LATE THIS MORNING AND EARLY THIS AFTERNOON...EXPECTED
ACCUMULATIONS SHOULD REMAIN BELOW WARNING CRITERIA.

$$
000 
WWUS45 KTFX 282244 CCA
WSWTFX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
343 PM MST TUE MAR 28 2006

...SPRING STORM HEADED TOWARDS CENTRAL MONTANA WEDNESDAY AND
WEDNESDAY NIGHT...

.AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE ROCKIES
DURING THE DAY WEDNESDAY AND MOVE OVER CENTRAL MONTANA WEDNESDAY
NIGHT. AN ASSOCIATED AREA OF SURFACE LOW PRESSURE WILL DEVELOP
OVER CENTRAL MONTANA AND CAUSE WIDESPREAD PRECIPITATION. THE
AIRMASS IS QUITE WARM AND MOST PRECIPITATION WILL FALL ON
WEDNESDAY AS RAIN. TEMPERATURES WILL COOL DURING THE NIGHT AND RAIN
WILL SWITCH TO SNOW OR MIXED RAIN AND SNOW. SNOW ACCUMULATIONS IN
THE MOUNTAINS COULD RANGE FROM 5 TO 10 INCHES. 

MTZ012-014-015-050>055-290700-
/O.COR.KTFX.WS.A.0009.060330T0100Z-060330T1300Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JUDITH BASIN-
FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
INCLUDING THE CITIES OF...GREAT FALLS...HELENA...ENNIS...
STANFORD...LEWISTOWN...BOULDER...TOWNSEND...
WHITE SULPHUR SPRINGS...BOZEMAN...WEST YELLOWSTONE
343 PM MST TUE MAR 28 2006

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE WEDNESDAY NIGHT ABOVE 5000 FEET FOR PORTIONS OF SOUTHWEST AND
CENTRAL MONTANA.

SNOW ACCUMULATIONS OF 5 TO 10 INCHES AT ELEVATIONS ABOVE 5000 FEET
ARE POSSIBLE. MOST PRECIPITATION WILL BEGIN AS SNOW OR MIXED RAIN
AND SNOW AND CHANGE TO SNOW DURING THE EVENING.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Mar 8, 4:45 AM MST, 15 minutes earlier.

Area forecast discussion, Mar 8, 4:45 AM MST, 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
445 AM MST WED MAR 8 2006

CORRECTED WARNINGS

.DISCUSSION...
TODAY THROUGH FRIDAY EVENING...MODELS IN GOOD AGREEMENT SHORT TERM
WITH AN AFTERNOON RIDGE EXTENDING FROM SOUTHWEST THROUGH
NORTHEASTERN MONTANA. THIS WILL ALLOW MOSTLY SUNNY SKIES AND
AFTERNOON TEMPERATURES IN THE UPPER 40S TO LOWER 50S ACROSS MOST OF
CENTRAL MONTANA TODAY.  THE RIDGE WILL GIVE WAY THIS EVENING TO AN
APPROACHING UPPER LEVEL TROUGH AND ASSOCIATED LOW PRESSURE CENTER
MOVING WEST TO EAST ACROSS SOUTHERN ALBERTA OVERNIGHT.  THIS SYSTEM
WILL BRING SNOW TO THE MOUNTAINS WITH THE MAJORITY OF HEAVY SNOW
WEST OF...AND ALONG...THE DIVIDE...INCLUDING MONIDA AND LOGAN
PASSES.  SNOW IS EXPECTED TO BEGIN THIS EVENING AND LAST THROUGH THE
MORNING. WINDS WILL INCREASE OVERNIGHT ALONG AND EAST OF THE DIVIDE
AND REMAIN OVER 30 MPH WITH GUSTS TO 6O MPH THROUGH THE AFTERNOON.
THE COMBINATION OF WINDS AND SNOW...PRIMARILY IN THE MOUNTAINS...IS
THE REASON FOR THE WINTER STORM WARNING TONIGHT AND HIGH WIND
WARNING TONIGHT AND TOMORROW FOR THE ROCKY MOUNTAIN FRONT AND AREAS
EASTWARD TO INTERSTATE 15.  WESTERLY WINDS WILL WEAKEN OVERNIGHT
THURSDAY...BUT A SERIES OF WEEK UPPER LEVEL DISTURBANCES WILL
CONTINUE TO CREATE A CHANCE OF SNOW SHOWERS...MAINLY IN THE
MOUNTAINS...THROUGH FRIDAY EVENING. TEMERATURES WILL REMAIN
SEASONABLE THROUGH FRIDAY EVENING. BRUESKE

FRIDAY NIGHT THROUGH MONDAY NIGHT...MODELS AGREE THAT A STRONG UPPER
TROUGH WILL BE OVER THE WESTERN U.S. WITH UNSEASONABLY COOL
TEMPERATURES FOR THE FORECAST AREA. INHERITED FORECAST HIGHS ONLY IN
THE LOWER TO MID 30S WITH LOWS IN THE 5 TO 15 DEGREE RANGE (EXCEPT
FOR SOME BELOW ZERO READINGS IN THE SW VALLEYS) LOOK GOOD AND
GENERALLY LEFT THEM ALONE. FORECAST PROBLEM WILL BE DETERMINING THE
THREAT FOR SNOW. IT LOOKS LIKE MOST OF THE ENERGY WITH THE FLOW WILL
BE WELL SOUTH OF THE FORECAST AREA SO MIGHT HAVE TO RELY ON UPSLOPE
AND INSTABILITY. MODELS ARE GENERALLY LEANING TOWARDS AN INCREASE IN
MOISTURE BY EARLY NEXT WEEK. BASED ON LATEST GUIDANCE HAVE LOWERED
POPS FOR FRIDAY NIGHT AND SAT AND ALSO OVER N CENTRAL MT FOR SUN.
WITH INCREASED MOISTURE FORECAST FOR EARLY NEXT WEEK LEFT MOSTLY
CHANCE POPS ALONE. BLANK

TUESDAY AND WEDNESDAY...LATEST MODELS INDICATE A BROAD UPPER TROUGH
OVER THE WESTERN STATES WILL KEEP UNSTABLE CONDITIONS OVER MUCH OF
THE REGION. A CHANCE OF SNOW SHOWERS WILL COVER MUCH OF THE REGION
THROUGH THE PERIOD. AN AMPLIFIED RIDGE STRETCHING WELL INTO NORTHERN
CANADA WILL KEEP THE COLD AIR MOVING SOUTHWARD INTO THE REGION
THROUGH THE END OF THE WEEK. ALTHOUGH NO ARCTIC AIR WILL MOVE INTO
MONTANA TEMPERATURES WILL BE ABOUT TEN DEGREES BELOW SEASONAL
AVERAGES BUT SHOULD BEGIN TO REBOUND BY THE WEEKEND. SAUCIER

&&

.AVIATION...
UPDATED 1145Z
AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE AREA THIS MORNING BUT IT
DOES NOT HAVE MUCH MOISTURE WITH IT. SO EXPECT VFR CONDITIONS EXCEPT
LOCAL MVFR CONDITIONS IN SNOW SHOWERS OVER SW MT EARLY THIS MORNING.
OTHERWISE EXPECT CLEAR SKIES TO SCATTERED CLOUDS DURING MOST OF THE
DAYLIGHT HOURS TODAY. THERE WILL BE AN INCREASE IN HIGH CLOUDINESS
FROM THE WEST LATER THIS AFTERNOON INTO EARLY THIS EVENING. MOISTURE
WILL FURTHUR INCREASE TONIGHT AHEAD OF A PACIFIC UPPER TROUGH.
CEILINGS WILL LOWER TO GENERALLY THE 5000-10000 FT AGL RANGE. THERE
WILL BE A CHANCE FOR SNOW OR POSSIBLY RAIN SHOWERS FOR KHLN AND KBZN
AND KHVR AND KLWT LATER THIS EVENING THROUGH AFTER MIDNIGHT. AT THIS
TIME THE THREAT OF MVFR OR IFR CONDITIONS LOOKS RATHER LOW. EVEN IF
MVFR OR IFR CONDITIONS DO OCCUR THEY SHOULD NOT LAST MORE THAN AN
HOUR. GOOD DOWNSLOPE WINDS SHOULD PREVENT PRECIPITATION AT KCTB AND
KGTF TONIGHT. THE COLD FRONT ASSOCIATED WITH THE PACIFIC FRONT
SHOULD MOVE THROUGH KCTB NR 10Z AND BE NEAR A KGTF-KHLN LINE NEAR
12Z. ALSO..ALTHOUGH WINDS TYPICALLY DECREASE DIURNALLY AFTER DARK
COULD VERY WELL SEE AN INCREASE IN SW WINDS IN ADVANCE OF THE COLD
FRONT OVERNIGHT TONIGHT. BLANK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  46  32  42  16 /   0  10  10  20
CTB  43  30  42  12 /  10  10  10  20
HLN  47  29  40  18 /  10  40  40  20
BZN  44  23  36  14 /  20  40  40  30
WEY  34  14  29  -3 /  30  70  70  60
DLN  41  22  33  12 /  10  50  50  30
HVR  46  27  44  15 /   0  20  10  20
LWT  43  27  36  16 /   0  20  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST THURSDAY FOR
MTZ009-MTZ048.

HIGH WIND WARNING FROM 5 AM MST THURSDAY TO 5 PM MST THURSDAY FOR
MTZ010-MTZ044-MTZ046-MTZ049.

WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST THURSDAY
FOR MTZ009-MTZ048 ABOVE 5000 FEET.

&&

SHORT TERM...BRUESKE
LONG TERM...BLANK
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 7, 2:58 PM MST, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
258 PM MST TUE MAR 7 2006

MTZ009-048-082200-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
258 PM MST TUE MAR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE NORTH OF THE AREA
CAUSING VERY STRONG WESTERLY WINDS WEDNESDAY NIGHT AND THURSDAY. A
COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY FOR THE
POSSIBILITY OF HEAVY SNOW. PLEASE REFER TO GTFWSWTFX FOR FURTHER
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-010>015-044>047-049>055-082200-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
258 PM MST TUE MAR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG AREA OF LOW PRESSURE WILL MOVE TO THE NORTH OF THE AREA
CAUSING GUSTY WESTERLY WINDS WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 4:42 AM MSTHigh Wind WarningTFX36 hr

Nearby

Winter Storm Warnings in Montana, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.